# SDR ASAA2021031934328

- Difficulty date: March 19, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 18,114 hours, 5,807 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ON RECALL AFTER START. GROUNDED - YES. C/W B737-900 FIM 21-62 TASK 801 & 21-62 TASK 833. PACK TEMP CONTROL BITE TEST ON ZONE TEMP CONTROL #2 - FLT DECK TRIM VALVE RED LT ILLUMINATED. FLT DECK TRIM VALVE RED LT CLEARED ON RESET. NO FURTHER ACTION REQUIRED. SYSTEM OPS CHECKS OK.
